Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Lack of sensation in legs, migraine, blood test shows low levels of vitamin B , extremely high ESR, hysterectomy. Abnormal blood results show cancer?

I have recently had my bloods done after a long period of exhaustion, lack of sensation in legs. I queried MS (I have been under the National Neurology Unit in London for the last 3 years for migraine - although the only migraine like symptom is flashing lights and loss of balance). My bloods came back with slight low levels of Vitamin B but extremely high ESR . I have had bi-lateral duct removal and a full hysterectomy when I was 34 (I am now 38). My endoscopy 3 years ago showed polyps that were removed and tested and whilst most were normal some were shown to be dubious . I guess I have a worry re cancer and need someone to point out some more rational reasons for my abnormal bloods.
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You should have screening for cervical have to do s pap smear to exclude cervical cancer.
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor